RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Egorov, I E

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 16

Number of views:
This page:1080
Abstract pages:6464
Full texts:791
References:267

http://www.mathnet.ru/eng/person23371
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/199705

Publications in Math-Net.Ru
2018
1. I. E. Egorov, E. S. Efimova, I. M. Tikhonova, “On Fredholm solvability of first boundary value problem for mixed-type second-order equation with spectral parameter”, Mathematical notes of NEFU, 25:1 (2018),  15–24  mathnet  elib
2017
2. I. E. Egorov, E. S. Efimova, “A boundary value problem for the third-order equation not solvable with respect to the highest-order derivative”, Mathematical notes of NEFU, 24:4 (2017),  28–36  mathnet  elib
2016
3. I. E. Egorov, “On Fredholm solvability of Vragov boundary value problem for a mixed even-order equation”, Mathematical notes of NEFU, 23:4 (2016),  19–30  mathnet  elib
4. I. E. Egorov, E. S. Efimova, “A modified Galerkin method for semilinear parabolic equation with changing time direction”, Sib. J. Pure and Appl. Math., 16:2 (2016),  6–15  mathnet; J. Math. Sci., 228:4 (2018), 372–379
5. I. E. Egorov, V. E. Fedorov, I. M. Tikhonova, “Modified Galerkin method for the second order equation of mixed type and estimate of its error”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:4 (2016),  30–39  mathnet  elib
2015
6. I. E. Egorov, I. M. Tikhonova, “A modified Galerkin method for Vragov problem”, Sib. Èlektron. Mat. Izv., 12 (2015),  732–742  mathnet
7. I. E. Egorov, “Application of the modified Galerkin method for the first boundary problem for mixed type equation”, Yakutian Mathematical Journal, 22:3 (2015),  3–10  mathnet  elib
2014
8. E. S. Efimova, I. E. Egorov, M. S. Kolesova, “Error Estimation for Stationary Galerkin Method for Semilinear Parabolic Equation with Changing Direction of Time”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 14:3 (2014),  43–49  mathnet; J. Math. Sci., 213:6 (2016), 838–843
2012
9. I. E. Egorov, I. M. Tikhonova, “About Convergence Speed of the Stationary Galerkin Method for the Mixed Type Equation”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 14,  53–58  mathnet
2008
10. K. Kh. Boimatov, I. E. Egorov, M. G. Gadoev, “Strongly continuous semigroups of operators generated by systems of pseudodifferential operators in weighted $L_p$-spaces”, Fundam. Prikl. Mat., 14:8 (2008),  3–54  mathnet  mathscinet  elib; J. Math. Sci., 166:5 (2010), 563–602  elib  scopus
11. I. E. Egorov, “Об общей краевой задаче для сингулярного обыкновенного дифференциального уравнения”, Matem. Mod. Kraev. Zadachi, 3 (2008),  93  mathnet
1988
12. I. E. Egorov, “A boundary value problem for a higher-order equation with changing time direction”, Dokl. Akad. Nauk SSSR, 303:6 (1988),  1301–1304  mathnet  mathscinet  zmath; Dokl. Math., 38:3 (1989), 659–661
1987
13. I. E. Egorov, “Solvability of a boundary value problem for a higher-order equation of mixed type”, Dokl. Akad. Nauk SSSR, 293:4 (1987),  785–788  mathnet  mathscinet  zmath
14. I. E. Egorov, “Solvability of a boundary value problem for a high-order equation of mixed type”, Differ. Uravn., 23:9 (1987),  1560–1567  mathnet  mathscinet
15. I. E. Egorov, “First boundary problem for a nonclassical equation”, Mat. Zametki, 42:3 (1987),  394–402  mathnet  mathscinet  zmath; Math. Notes, 42:3 (1987), 716–721  isi
16. I. E. Egorov, “Analyticity of solutions of singular elliptic equationns”, Mat. Sb. (N.S.), 133(175):2(6) (1987),  147–153  mathnet  mathscinet  zmath; Math. USSR-Sb., 61:1 (1988), 147–153
1978
17. I. E. Egorov, “A mixed boundary-value problem for a hyperbolic-parabolic equation”, Mat. Zametki, 23:3 (1978),  389–400  mathnet  mathscinet  zmath; Math. Notes, 23:3 (1978), 211–217

2017
18. V. E. Fedorov, I. E. Egorov, A. I. Kozhanov, S. V. Popov, “Petrushko Igor Meletievich (on the occasion of his 75th birthday)”, Mathematical notes of NEFU, 24:1 (2017),  3–5  mathnet  elib
2012
19. I. E. Egorov, S. I. Kabanikhin, T. Sh. Kal'menov, A. V. Keller, Yu. M. Kovalev, E. V. Radkevich, K. B. Sabitov, A. P. Soldatov, “Alexander Kozhanov (to the $60^{th}$ anniversary)”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 2012, 14,  187–189  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020